# SDR USAA2011092800025

- Difficulty date: September 11, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151GF BETWEEN FR53 TO FR56 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 151GF IAW A320 SRM 53-02-00 & IRM 9701 REV G.
